# SDR DHL2000367004

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SMOKE ON MASTER WARNING PANEL ILLUMINATED WITH CABIN SMOKE  DETECTOR  ILLUMINATED AS WELL, LEFT SIDE 3RD FROM REAR.
